# SDR REXA2012061000836

- Difficulty date: June 10, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 21,252 hours, 18,719 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Nlg Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE DOOR OPEN WARNINNG MESSAGE.   FOUND LT NLG DOOR OUT OF RIG ADJUSTED NLG DOOR INTO RIG IAW CRJ 200 AMM 32-22-01.  LT NLG DOOR PROX SENSOR MEASUREMENT IN LIMITS AT .047 INCH.  OPS CHECXKS GOOD AT THIS TIME THIS ACTION CLEARS DM 65008.  REMOVED FROM MMO2 PLACARD REMOVED.
